CureZone   Log On   Join
Re: im healing from exfoliate chelitis, with pics throughjouerny
 
longterm Views: 2,618
Published: 29 months ago
 
This is a reply to # 2,335,745

Re: im healing from exfoliate chelitis, with pics throughjouerny


Yeah, but it was a fake or chemical form of vitamin A that probably confused your body with making real vitamin A so you became more deficient just like your body stops producing less moisture if you're constantly applying moisturizer. The thing is that real vitamin A (and probably the fake kind) binds in fat cells so it's hard to get out of your system. And fake vitamin A isn't good for your body because it's a chemical. Even too much of vitamin A supplements are toxic because it binds in your fat cells or is hard to get out of your system. You can have the same EC lips whether you don't have enough or have too much vitamin A in your system. It's a fact that low zinc and low vitamin A can cause acne. But why does Accutane imitate vitamin A? Well, you must need more vitamin A to control Acne meaning you must be deficient in vitamin A/zinc in the first place and the drug further aggrevates this whether it's the actions of the drug itself or possible damage in intestine causing additional fat malabsorption problem.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.313 sec, (1)